Open Access
1995/1996 Kufner’s conjecture for higher order Hardy inequalities
Gordon Sinnamon
Author Affiliations +
Real Anal. Exchange 21(2): 590-603 (1995/1996).


A conjecture of A. Kufner is verified, giving an approximate functional form of the Green’s function for a class of two-point boundary value problems. The result is applied to give a simple characterization of those weights for which the Hardy inequality for higher order derivatives is valid.


Download Citation

Gordon Sinnamon. "Kufner’s conjecture for higher order Hardy inequalities." Real Anal. Exchange 21 (2) 590 - 603, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 14 June 2012

zbMATH: 0879.26052
MathSciNet: MR1407271

Primary: 26D10 , 46N20
Secondary: 34B05

Keywords: Green's function , Hardy’s inequality , Two-point Boundary Value Problem , weighted norm inequality

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 2 • 1995/1996
Back to Top